Alert archive / Kentucky / Flood Watches in 2012

Flood Watch 2, NWS Louisville, KY

September 17, 201210 counties in Kentucky

NWS Louisville, KY issued this flood watch at Sep 17, 2012, 2:52 AM CDT for 10 counties in Kentucky. It took effect at Sep 17, 2012, 11:00 AM CDT. It was in force for 15 hr.

The area

The counties it named.

The facts

Issued
Sep 17, 2012, 2:52 AM CDT (07:52 UTC)
In effect from
Sep 17, 2012, 11:00 AM CDT
Expired
Sep 18, 2012, 2:08 AM CDT
In force
15 hr
Issued by
NWS Louisville, KY
Flood severity
None

Counties Adair County, KY, Casey County, KY, Clinton County, KY, Cumberland County, KY, Garrard County, KY, Lincoln County, KY, Madison County, KY, Metcalfe County, KY, Monroe County, KY, Russell County, KY

The radar

The Louisville radar (KLVX), 121 km from the middle of the area, began a volume at 07:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 7.9 hours before the alert went out and 178 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2012-09-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 443 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2012-09-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 59 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
443 J/kg
Mixed-layer CIN
-16 J/kg
Mixed-layer LCL
1230 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
59 m²/s²
0-3 km storm-relative helicity
97 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

558 
WGUS63 KLMK 170752
FFALMK

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE LOUISVILLE KY
352 AM EDT MON SEP 17 2012

...FLOOD WATCH THIS AFTERNOON AND TONIGHT...

.LOW PRESSURE LIFTING NORTHEAST FROM THE GULF COAST WILL BRING
WIDESPREAD SOAKING RAINS TO SOUTH CENTRAL AND EAST CENTRAL
KENTUCKY THROUGH TONIGHT.

KYZ056-057-066-067-075>078-081-082-171600-
/O.NEW.KLMK.FA.A.0002.120917T1600Z-120918T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
GARRARD KY-MADISON KY-CASEY KY-LINCOLN KY-MONROE KY-METCALFE KY-
ADAIR KY-RUSSELL KY-CUMBERLAND KY-CLINTON KY-
INCLUDING THE CITIES OF...LANCASTER...RICHMOND...LIBERTY...
STANFORD...TOMPKINSVILLE...EDMONTON...COLUMBIA...JAMESTOWN...
BURKESVILLE...ALBANY
352 AM EDT MON SEP 17 2012 /252 AM CDT MON SEP 17 2012/

...FLOOD WATCH IN EFFECT FROM NOON EDT /11 AM CDT/ TODAY THROUGH
TUESDAY MORNING...

THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A

* FLOOD WATCH FOR PORTIONS OF EAST CENTRAL KENTUCKY AND SOUTH 
  CENTRAL KENTUCKY...INCLUDING THE FOLLOWING AREAS...IN EAST 
  CENTRAL KENTUCKY...GARRARD KY AND MADISON KY. IN SOUTH CENTRAL 
  KENTUCKY...ADAIR KY...CASEY KY...CLINTON KY...CUMBERLAND KY... 
  LINCOLN KY...METCALFE KY...MONROE KY AND RUSSELL KY. 

* FROM NOON EDT /11 AM CDT/ TODAY THROUGH TUESDAY MORNING

* RAINFALL AMOUNTS AROUND 2 INCHES...WITH LOCALLY HIGHER
  AMOUNTS...ARE EXPECTED BY DAYBREAK TUESDAY FROM THE LAKE
  CUMBERLAND AREA NORTHEAST INTO THE SOUTHERN BLUEGRASS REGION. 

* IN SPITE OF RECENT DRY WEATHER...THIS AMOUNT OF RAINFALL WILL BE
  ENOUGH TO CAUSE PONDING OF WATER AND LOCALIZED FLOODING OF LOW-
  LYING AND POORLY DRAINED AREAS. EXPECT MINOR FLOODING OF URBAN
  AREAS AND NEAR SMALL CREEKS AND STREAMS DURING THE TIMES OF
  HEAVIEST RAINFALL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON
CURRENT FORECASTS.

YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE
FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE
PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP.

&&

$$

RAS
3 follow-up statements
212 
WGUS63 KLMK 171446
FFALMK

FLOOD WATCH
NATIONAL WEATHER SERVICE LOUISVILLE KY
1046 AM EDT MON SEP 17 2012

...FLOOD WATCH THIS AFTERNOON AND TONIGHT...

.LOW PRESSURE LIFTING NORTHEAST FROM THE GULF COAST WILL BRING
WIDESPREAD SOAKING RAINS TO SOUTH CENTRAL AND EAST CENTRAL
KENTUCKY THROUGH TONIGHT.

KYZ056-057-066-067-075>078-081-082-180115-
/O.CON.KLMK.FA.A.0002.120917T1600Z-120918T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
GARRARD KY-MADISON KY-CASEY KY-LINCOLN KY-MONROE KY-METCALFE KY-
ADAIR KY-RUSSELL KY-CUMBERLAND KY-CLINTON KY-
INCLUDING THE CITIES OF...LANCASTER...RICHMOND...LIBERTY...
STANFORD...TOMPKINSVILLE...EDMONTON...COLUMBIA...JAMESTOWN...
BURKESVILLE...ALBANY
1046 AM EDT MON SEP 17 2012 /946 AM CDT MON SEP 17 2012/

...FLOOD WATCH REMAINS IN EFFECT THROUGH TUESDAY MORNING...

THE FLOOD WATCH CONTINUES FOR

* PORTIONS OF EAST CENTRAL KENTUCKY AND SOUTH CENTRAL KENTUCKY...INCLUDING
  THE FOLLOWING AREAS...IN EAST CENTRAL KENTUCKY... GARRARD KY AND
  MADISON KY. IN SOUTH CENTRAL KENTUCKY...ADAIR KY...CASEY
  KY...CLINTON KY...CUMBERLAND KY...LINCOLN KY... METCALFE
  KY...MONROE KY AND RUSSELL KY.

* THROUGH TUESDAY MORNING.

* RAINFALL AMOUNTS AROUND 2 INCHES...WITH LOCALLY HIGHER 
  AMOUNTS...ARE EXPECTED BY DAYBREAK TUESDAY FROM THE LAKE 
  CUMBERLAND AREA NORTHEAST INTO THE SOUTHERN BLUEGRASS REGION. 

* IN SPITE OF RECENT DRY WEATHER...THIS AMOUNT OF RAINFALL WILL 
  BE ENOUGH TO CAUSE PONDING OF WATER AND LOCALIZED FLOODING OF 
  LOW- LYING AND POORLY DRAINED AREAS. EXPECT MINOR FLOODING OF 
  URBAN AREAS AND NEAR SMALL CREEKS AND STREAMS DURING THE TIMES 
  OF HEAVIEST RAINFALL. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON
CURRENT FORECASTS.

YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE
FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE
PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP.

&&

$$

JSD
728 
WGUS63 KLMK 180018
FFALMK

FLOOD WATCH
NATIONAL WEATHER SERVICE LOUISVILLE KY
818 PM EDT MON SEP 17 2012

...FLOOD WATCH FOR PORTIONS OF SOUTH-CENTRAL KENTUCKY REMAINS IN
EFFECT OVERNIGHT...

.LOW PRESSURE LIFTING NORTHEAST FROM THE GULF COAST WILL BRING
WIDESPREAD SOAKING RAINS TO SOUTH CENTRAL AND EAST CENTRAL
KENTUCKY THROUGH THE OVERNIGHT HOURS.

KYZ056-057-066-067-075>078-081-082-181200-
/O.CON.KLMK.FA.A.0002.000000T0000Z-120918T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
GARRARD KY-MADISON KY-CASEY KY-LINCOLN KY-MONROE KY-METCALFE KY-
ADAIR KY-RUSSELL KY-CUMBERLAND KY-CLINTON KY-
INCLUDING THE CITIES OF...LANCASTER...RICHMOND...LIBERTY...
STANFORD...TOMPKINSVILLE...EDMONTON...COLUMBIA...JAMESTOWN...
BURKESVILLE...ALBANY
818 PM EDT MON SEP 17 2012 /718 PM CDT MON SEP 17 2012/

...FLOOD WATCH REMAINS IN EFFECT UNTIL 8 AM EDT /7 AM CDT/
TUESDAY...

THE FLOOD WATCH CONTINUES FOR

* PORTIONS OF EAST CENTRAL KENTUCKY AND SOUTH CENTRAL KENTUCKY...
   INCLUDING THE FOLLOWING AREAS...IN EAST CENTRAL KENTUCKY... 
  GARRARD KY AND MADISON KY. IN SOUTH CENTRAL KENTUCKY...ADAIR 
  KY...CASEY KY...CLINTON KY...CUMBERLAND KY...LINCOLN KY... 
  METCALFE KY...MONROE KY AND RUSSELL KY. 

* UNTIL 8 AM EDT /7 AM CDT/ TUESDAY

* RAINFALL AMOUNTS OF AROUND 2 INCHES...WITH LOCALLY HIGHER
  AMOUNTS...ARE EXPECTED BY DAYBREAK TUESDAY FROM THE LAKE
  CUMBERLAND AREA NORTHEAST INTO THE SOUTHERN BLUEGRASS REGION.

* IN SPITE OF RECENT DRY WEATHER...THIS AMOUNT OF RAINFALL WILL 
  BE ENOUGH TO CAUSE PONDING OF WATER AND LOCALIZED FLOODING OF 
  LOW- LYING AND POORLY DRAINED AREAS. EXPECT MINOR FLOODING OF 
  URBAN AREAS AND NEAR SMALL CREEKS AND STREAMS DURING THE TIMES 
  OF HEAVIEST RAINFALL. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON
CURRENT FORECASTS.

YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE
FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE
PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP.

&&

$$
765 
WGUS63 KLMK 180708
FFALMK

FLOOD WATCH
NATIONAL WEATHER SERVICE LOUISVILLE KY
308 AM EDT TUE SEP 18 2012


KYZ056-057-066-067-075>078-081-082-180815-
/O.CAN.KLMK.FA.A.0002.000000T0000Z-120918T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
GARRARD KY-MADISON KY-CASEY KY-LINCOLN KY-MONROE KY-METCALFE KY-
ADAIR KY-RUSSELL KY-CUMBERLAND KY-CLINTON KY-
INCLUDING THE CITIES OF...LANCASTER...RICHMOND...LIBERTY...
STANFORD...TOMPKINSVILLE...EDMONTON...COLUMBIA...JAMESTOWN...
BURKESVILLE...ALBANY
308 AM EDT TUE SEP 18 2012 /208 AM CDT TUE SEP 18 2012/

...FLOOD WATCH IS CANCELLED...

THE FLOOD WATCH FOR PORTIONS OF EAST CENTRAL KENTUCKY AND SOUTH
CENTRAL KENTUCKY HAS BEEN CANCELLED. LIGHT RAIN WILL DIMINISH
DURING THE PRE DAWN HOURS. ALTHOUGH SOME LOCATIONS NEAR LAKE
CUMBERLAND RECEIVED OVER 2 INCHES OF RAIN...NO FLOODING IS
EXPECTED. 

$$


JSD

What forecasters said that day

The local office's own words before this flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this flood watch went out at Sep 17, 2:35 AM CDT, 17 minutes earlier.

Area forecast discussion, Sep 17, 2:35 AM CDT, 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOUISVILLE KY
335 AM EDT MON SEP 17 2012

.Short Term (Today through Tuesday)...
Issued at 320 AM EDT Mon Sep 17 2012

...Copious Rainfall Expected East of Interstate 65...

A wet short-term forecast is setting up, as a southern stream low
pressure system over the ArkLaTex region will interact with a
northern stream trough digging into the Ohio Valley. Precip chances
will increase through the day today as warm air advection deepens in
response to a deeper southerly flow.

Soaking rains will be heaviest and most widespread through tonight
from the Lake Cumberland area to the southern Bluegrass region, as
an intensifying surface low lifts NE from the Gulf Coast into
eastern Kentucky and West Virginia by daybreak Tuesday. Total QPF
will likely exceed 2 inches across the SE tier of our CWA, with most
of the precip falling between 18Z today and 12Z Tuesday. This looks
like more of a soaking moderate rain rather than the type of
convective cloudburst that would support a Flash Flood Watch, but
with the sheer amount of QPF, we have opted to go with an areal
Flood Watch for this afternoon and tonight. The boundary of the
watch is roughly drawn through counties where we expect 1.5 to 2
inches storm total, out of respect for dry ground and locally higher
amounts.

Fairly tight QPF gradient to the north and west, where QPF may be
more driven by the cold front moving into the area late tonight.
Likely POPs in this area may still be a bit conservative, as we
expect just about everyone will get in on the precip. However, QPF
will be on the order of a half inch over southern Indiana.

Cooler and much drier air will filter in on Tuesday, as high
pressure builds in behind the still-strengthening low, which will
head quickly into eastern Canada. Chance POPs to start the morning
south of the Bluegrass Parkway, but that should taper off by midday.
Perhaps the most noticeable change will be NW winds cranking up to
15 to possibly 20 mph, in response to the gradient between the
building high and the departing low.

Diurnal temperature ranges will be limited through tonight by clouds
and precip, and on Tuesday by cold air advection. Our forecast
reflects the low end of model guidance, especially for max temps,
which will be 5-10 degrees below normal, while lows tonight will be
a few degrees above climo.

.Long Term (Tuesday Night - Sunday)...
Issued at 315 AM EDT Mon Sep 17 2012

Latest 00z models are in reasonable agreement with the overall
expected synoptic weather pattern from the mid part of this week
through next weekend. The mean (average) trough position at 500 mb
will continue to be over the Great Lakes and Ohio Valley, as one
significant shortwave rotates out of our area Tuesday night only to
replaced by another one late this week and next weekend.

At the surface, high pressure will build into the Ohio Valley
Tuesday night and Wednesday as the first weather system departs well
to our east. The high will bring some quite cool low temperatures
Wednesday and Thursday mornings, with readings bottoming out in the
lower and mid 40s, with temperatures around 40 in a few sheltered
low-lying areas. High temperatures will moderate in-between weather
systems as the surface high moves off to our east late in the week.
Expect maximum temperatures to warm from the mid 60s to lower 70s
Wednesday afternoon to the mid 70s to lower 80s by Friday afternoon.

The next system and cold front will approach our area Friday
afternoon and night into Saturday. The front will be rather
significant with much cooler air again behind it, and should send
high temperatures back down to the mid 60s to lower 70s Saturday and
especially Sunday afternoon. The 00z GEFS ensembles show the
mid-level system associated with this front to be 2 to 3 standard
deviations below normal. Low-level moisture will be limited with the
cold front, so rainfall amounts and coverage should not be
substantial, but dynamics should be strong enough for scattered
showers mainly Friday afternoon and night, possibly lingering in our
eastern areas early Saturday.

&&

.Aviation (06Z TAF Issuance)...
Issued at 100 AM EDT Mon Sep 17 2012

Moisture will increase at all levels as the southern stream system
over Texas gets more organized, and winds take on a more southerly
component through a deep layer. Clouds will gradually lower and
thicken overnight, but will remain VFR through mid-morning. Showers
should creep into the BWG area just before daybreak, and could start
to reach SDF and LEX as early as mid-morning. Will hold off
prevailing rain and restrictions to visibility for a few hours after
that.

Once the rain sets in, expect MVFR conditions to persist for most of
the day, and further deteriorate below the fuel-alternate threshold
by late afternoon or early evening. Model guidance suggests IFR
conditions by this time, but the only place we will include it just
yet is BWG. Expect the lower-end MVFR is the best guess in SDF and
LEX.

Cold front works its way into SDF in the 24-30 hr outlook window,
and should bring an end to the widespread rain, but conditions
remain MVFR. Also look for winds to pick up out of the NW with
fropa.

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
KY...FLOOD WATCH FROM NOON EDT /11 AM CDT/ TODAY THROUGH TUESDAY
     MORNING FOR KYZ056-057-066-067-075>078-081-082.

Short Term.......RAS
Long Term........TWF
Aviation.........RAS
Hazardous weather outlook, Sep 17, 2:35 AM CDT, 17 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LOUISVILLE KY
335 AM EDT MON SEP 17 2012

INZ076>079-083-084-089>092-KYZ023>043-045>049-053>055-061>065-
070>074-181045-
ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN-CRAWFORD IN-
PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY-BRECKINRIDGE KY-
MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY-JEFFERSON KY-
OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY-SCOTT KY-
HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY-FAYETTE KY-BOURBON KY-
NICHOLAS KY-NELSON KY-WASHINGTON KY-MERCER KY-JESSAMINE KY-CLARK KY-
LARUE KY-MARION KY-BOYLE KY-BUTLER KY-EDMONSON KY-HART KY-GREEN KY-
TAYLOR KY-LOGAN KY-WARREN KY-SIMPSON KY-ALLEN KY-BARREN KY-
INCLUDING THE CITIES OF...PAOLI...SALEM...SCOTTSBURG...MADISON...
JASPER...MARENGO...TELL CITY...CORYDON...NEW ALBANY...
JEFFERSONVILLE...HAWESVILLE...HARDINSBURG...BRANDENBURG...
BEAVER DAM...LEITCHFIELD...ELIZABETHTOWN...FORT KNOX...
MOUNT WASHINGTON...SHEPHERDSVILLE...LOUISVILLE...LA GRANGE...
BEDFORD...NEW CASTLE...SHELBYVILLE...FRANKFORT...GEORGETOWN...
CYNTHIANA...TAYLORSVILLE...LAWRENCEBURG...VERSAILLES...LEXINGTON...
PARIS...CARLISLE...BARDSTOWN...SPRINGFIELD...HARRODSBURG...
NICHOLASVILLE...WINCHESTER...HODGENVILLE...LEBANON...DANVILLE...
MORGANTOWN...BROWNSVILLE...MUNFORDVILLE...GREENSBURG...
CAMPBELLSVILLE...RUSSELLVILLE...BOWLING GREEN...FRANKLIN...
SCOTTSVILLE...GLASGOW
335 AM EDT MON SEP 17 2012 /235 AM CDT MON SEP 17 2012/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY.

.DAY ONE...TODAY AND TONIGHT.

WIDESPREAD SOAKING RAINS ARE EXPECTED THIS AFTERNOON AND
TONIGHT...WITH THE HEAVIEST RAINFALL OCCURRING EAST OF INTERSTATE
65 AND SOUTH OF THE BLUEGRASS PARKWAY. DURING THE TIME OF HEAVIEST
RAINFALL...PONDING OF WATER OR LOCALIZED FLOODING WILL BE
POSSIBLE. ANY EMBEDDED THUNDERSTORM WILL PRODUCE CLOUD TO GROUND
LIGHTNING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT
HTTP://WEATHER.GOV/LOUISVILLE (ALL LOWER CASE).

KYZ056-057-066-067-075>078-081-082-181045-
GARRARD KY-MADISON KY-CASEY KY-LINCOLN KY-MONROE KY-METCALFE KY-
ADAIR KY-RUSSELL KY-CUMBERLAND KY-CLINTON KY-
INCLUDING THE CITIES OF...LANCASTER...RICHMOND...LIBERTY...
STANFORD...TOMPKINSVILLE...EDMONTON...COLUMBIA...JAMESTOWN...
BURKESVILLE...ALBANY
335 AM EDT MON SEP 17 2012 /235 AM CDT MON SEP 17 2012/

...FLOOD WATCH IN EFFECT FROM NOON EDT /11 AM CDT/ TODAY THROUGH
TUESDAY MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY.

.DAY ONE...TODAY AND TONIGHT.

WIDESPREAD SOAKING RAINS ARE EXPECTED TODAY AND TONIGHT AS
INTENSIFYING LOW PRESSURE MOVES NORTHEAST FROM THE GULF COAST INTO
EASTERN KENTUCKY. RAINFALL AMOUNTS AROUND 2 INCHES...WITH LOCALLY
HIGHER AMOUNTS...ARE EXPECTED FROM LAKE CUMBERLAND INTO THE
SOUTHERN BLUEGRASS REGION. DURING THE TIMES OF HEAVIEST RAINFALL
THIS AFTERNOON AND TONIGHT...LOCALIZED FLOODING AND PONDING OF
WATER ARE LIKELY. ANY EMBEDDED THUNDERSTORM WILL ALSO PRODUCE
CLOUD TO GROUND LIGHTNING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO RELAY REPORTS OF HEAVY RAINFALL AMOUNTS
AND FLOODING TO THE NATIONAL WEATHER SERVICE.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT
HTTP://WEATHER.GOV/LOUISVILLE (ALL LOWER CASE).

RAS/TWF

Nearby

Flood Watches in Kentucky, 2012Every flood watch in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.